Join the 'Primary Immunodeficiency Syndrome' group to help and get support from people like you.
Primary Immunodeficiency Syndrome Questions
We found 13 questions associated with the 'Primary Immunodeficiency Syndrome' topic.
Posted 52 minutes ago by • 0 answers
3hrs after infusion I got excruiating lower back pain - requires lots and opioid pain releif. What does this indicate? Have delayed next infusion. Many thanks
Posted 30 Nov 2016 • 1 answerFAQ by Drugs.com
Posted 7 Aug 2016 by • 0 answers
Just did my first dose of Hizentra yesterday and didn't feel so well today. I weighed and had gained
Posted 23 Feb 2016 by • 1 answer
... SIX POUNDS in one day! I had to do a second round of Hizentra today to complete a loading dose so I'm praying that doesn't result in another 6 pounds added by tomorrow. Anyone else have sudden weight gain with Hizentra? Thanks
Posted 13 Feb 2016 by • 1 answer
My IgG was only abnormal. After 2 months, my others dropped over half of what they were prior to tx. I also had new onset of a major seizure. ..broke my nose, hospitalized for 3 days. Dr said to stop infusions... now what? ???
Posted 8 Jun 2013 by • 3 answers
Posted 7 Oct 2013 by • 3 answers
Were you newly diagnosed or switched? Do you administer it yourself? Are you considering switching again? If yes, why?
Posted 17 Aug 2013 by • 2 answers
I sometimes get the hizentra leaking back out where the needle goes in the skin. I'be been doing these treatments since December of last year. They really work well for me. I have not been hospitalized at all with any COPD flareups since I started.
Posted 17 Jun 2013 by • 2 answers
... Dallas, TX. I am looking for a doctor who has experience with this type of experience. Thank you
Posted 9 Mar 2013 by • 1 answer
I have had 4 heart blockages, have asthma, bronchitis,1 blood clot in lungs and 2 in left leg..all at different stages in my life with the exception of the 4 heart blockages... I had those at one time and I have stents. Which medication would be the best for me? I am currently on Gammaguard IV ...
Posted 8 Aug 2011 by • 1 answer
In March switched from Vivaglobin to Hizentra for hypogammaglobulinemia related to multiple myeloma. No problems with Vivaglobin, but +/- once a month I form these nodules that last a couple of months and then go away. Two weeks ago switched from 3-site to 4-site, hoping to stop the nodules. ...
Gammagard S/D - Insurance company is making an issue of the fact that it is found to work by the FDA
Posted 5 Jan 2011 by • 3 answers
... calling it a specialty drug and asking that it have extra costs. (Company as yet doesn't know how much the costs will be) Not only is this different than the insurance coverage that I had before but it is threatening for my well being. The FDA in countering my questions assured me that ...
Primary Immunodeficiency Syndrome - My thighs are getting tired of being pin cushions... what other?
Posted 10 Nov 2010 by • 3 answers
... sites are any of you using that seem to be working out the best for you?
Related Condition Support Groups
Related Drug Support Groups
Hizentra, Gamunex, Gammagard, immune globulin intravenous, Privigen, Carimune, Vivaglobin, Gamunex-C, immune globulin subcutaneous, view more... Sandoglobulin, Octagam, Hyqvia, Cuvitru, Gammar IV, Gammaked, Bivigam, Carimune NF, Gammaplex, Gamimune, Iveegam En, Panglobulin NF, Gammagard S / D, Flebogamma, hyaluronidase / immune globulin, immune globulin intravenous and subcutaneous, Venoglobulin-S 5%, Venoglobulin-S 10%, Gamimune N 10%, Gamimune N 5%, Polygam S / D, Gammar-P IV, Panglobulin